# SDR FDEA201504011137

- Difficulty date: April 1, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 468 hours, 9,896 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 26B175191
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, CHECK EVACUATION SLIDE REMOTE PRESSURE, PRESS TO TEST, INDICATING SYS INOPERATIVE.  PRESS TO TEST SWITCH INOPERATIVE.  FOUND INCORRECT LAMPS INSTALLED IN INDICATOR ASSEMBLY. INSTALLED CORRECT   LAMPS AND OPERATIONAL CHECK GOOD.
